# SDR RAIA201907020016

- Difficulty date: July 2, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER THRESHOLD 'Z' ANGLE HAS CORROSION. REMOVED DAMAGED 'Z' ANGLE. PICKED-UP AND TRANSFEREDHOLE ON TO NEW CARGO DOOR LOWER 'Z' ANGLE. INSTALLED LOWER 'Z' ANGLE. TRIM & EDGE SEAL LEFT REMAINING. APPLIED EDGE SEAL & TRIMMED CARGO DOOR LOWER THRESHOLD.
